# SDR FDEA202202100747

- Difficulty date: February 10, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: AGA381434
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- FLOOR SUPPORT SHOWS SURFACE CORROSION AT STATION 1821 FROM RBL 70 TO   RBL 106 REMOVED AND REPLACED FLOOR SUPPORT P/N AGA3814-34 AT STA 1821 FROM  RBL 70 TO RBL   106 REF SRM 51-31-01-OG AND DWG AGA7510
